# SDR COMA9960068

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- System (JASC): 5220 · Emergency Exits
- Part: Hatch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WATER LEAKING IN THROUGH CREW HATCH.  APPLIED DC-4 GREASE TO HATCH TO STOP WATER INTRUSION.
